| Catalog Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2024.Lot 2204127: (b)(4) items manufactured and released on 02-may-2022.Expiration date: 2027-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 17 june 2024 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2247045 lot 2247045: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
Revision surgery due to a dislocation of the liner for the glenosphere.At about 1 year post primary.The surgeon revised the liner, glenopshere and metaphysis and the surgery was completed successfully.